How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

Used to get a small red patch above my lip, Doctor gave me

Customer Question

Used to get a small red patch above my lip, Doctor gave me Elidel, the rash spread around my mouth. Then he gave me Doxey. My whole face blew up bright red and swollen rash. I stop the Doxy. Now every time I have a reaction it hits my whole tea zone. Horrible painful swelling ring clean then the next stage scaling. I cannot see comfort. I don't know what to eat don't know what to do. Sometimes I think food flares the rash up. I've been to Allergist and derm multiple times. Had a steroid shots which make it go away for a short time. Tried creams that seem to aggravate it worse. Had a biopsy that came back dermatitis. I'm at my wits end. Signed: no relief in sight.
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: Only on my face six months
JA: Anything else in your medical history you think the doctor should know?
Customer: No gallbladder and only medicine is .175 Synthroid
Submitted: 3 months ago.
Category: Dermatology
Expert:  DrRussMd replied 3 months ago.

Hi.
Welcome to just answer. I am here to answer questions for education and information. I will respond shortly with an answer, or a question for you

Expert:  DrRussMd replied 3 months ago.

The dermatologist would have had to have a diagnosis for this condition in order to treat you and bill the insurance company

What was that diagnosis?

Customer: replied 3 months ago.
Dermatitis? Unknown? We've tried several avenues. Thought maybe it was tinea. I tried Diflucan with no help. Allergist tests came back allergic to oranges almonds tuna tomatoes string beans and haps & hops. I'm staying away from all of that. But I still feel food may set me off. Now I'm trying to stay away from any nightshade vegetables. I'm also now in menopause. I've tried everything. Cannot get rid of the tea i've tried everything. Cannot get rid of the t zone rash zone rash. It's so painful and the swelling makes wrinkles under my eyes and between my nose. Then it scales away. Don't know what to use
Expert:  DrRussMd replied 3 months ago.

OK, we don't treat or diagnose here, but I can tell you how to get to the bottom of this. Dermatitis is not a diagnosis, it means inflammation of the skin. Have they told you why? Eczema, Rosacea, etc?

Customer: replied 3 months ago.
No no one here can figure this out… I've been to three dermatologists and one Allergist. No diagnosis just keeps telling me it's dermatitis. It's not anywhere else on my body
Expert:  DrRussMd replied 3 months ago.

And you have not had a biopsy after all this time?

Customer: replied 3 months ago.
I did state that I had a biopsy and it stated contact dermatitis which is a silly diagnosis I'm not using anything no in fact I haven't even used any make up
Expert:  DrRussMd replied 3 months ago.

If you have the report can you type it in in its entirety or attach it

Expert:  DrRussMd replied 3 months ago.

And please attach a picture of the rash

Customer: replied 3 months ago.
I used to be fairly cute but this is aging me fast.. lol. I attached so bad stages and one previous pic
Expert:  DrRussMd replied 3 months ago.

Please type in the full biopsy report

Customer: replied 3 months ago.
I do not have it presently I will get a copy and attach as soon as possible. Thank you for your time!
Expert:  DrRussMd replied 3 months ago.

I will be here

Expert:  DrRussMd replied 3 months ago.

I will be here